# SDR ENHA20251103001

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N407GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0616
- Aircraft time: 32,108 hours
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT NOTE DISCREPANCY AS AN ELECTRICAL POWER LOSS/MULTIPLE BUS BREAKERS POP/PFD LOSS.  MAINTENANCE INSPECTED ELECTRICAL SYSTEM AND COULD NOT DUPLICATE.  AIRCRAFT IS SCHEDULED TO PERFORM AN OPERATIONAL CHECK FLIGHT FOR THE ELECTRICAL SYSTEM.
